I have sleep apnea and fibromyalgia. My dr. perscribed provigil to help with the brain fog and fatigue. I am awake but I have no desire to do anything but sit on the couch and surf the web and watch TV. I am a very active person and am sort of obsessive about getting everything done. I love to work outside and have been known to be outside working from daylight to dark. Since taking provigil I just have no desire to do anything constructive and I am obsessed with surfing the net. I am going to quit taking them because I miss my old self. The one that cared about everything being perfect and enjoyed working around the house and yard. ( I cant even make myself load the dishwasher) I was so excited about not being so tired and feeing awake but this compulsive behavior on the computer is not natural. Has this happened to anyone else. Ive read thousands of posts from people taking Provigil and no one I have read about had this problem. They all felt awake and energetic. Said they had accomplished more because of the increased energy. Naturally I am the one who goes to 0 energy. What do you think ? I am confused.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.